Ideals in locally regular and permutable at 0 varieties. (English) Zbl 0989.08003

Chajda, I. (ed.) et al., Contributions to general algebra 13. Proceedings of the 60th workshop on general algebra “60. Arbeitstagung Allgemeine Algebra”, Dresden, Germany, June 22-25, 2000 and of the summer school ’99 on general algebra and ordered sets, Velké Karlovice, Czech Republic, August 30-September 4, 1999. Klagenfurt: Verlag Johannes Heyn. Contrib. Gen. Algebra. 13, 63-71 (2001).
In the present paper the authors describe ideals in locally regular varieties that are permutable at \(0\). They give a characterization of such varieties similar to that one obtained by I. Chadja and R. Halaš [Algebra Univers. 37, 243-252 (1997; Zbl 0902.08004) and Discuss. Math. Algebra Stoch. Methods 18, 75-83 (1998; Zbl 0915.08005)].
For the entire collection see [Zbl 0970.00014].


08B05 Equational logic, Mal’tsev conditions
03C05 Equational classes, universal algebra in model theory